# SDR 9JLA2021090226320

- Difficulty date: August 8, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N12ND
- Make and model: Cessna 560XL
- Aircraft serial: 5605084
- Aircraft time: 9,016 hours, 7,141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: False Activation
- Location: Door Seal
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED OF A DOOR SEAL ANNUNCIATOR ILLUMINATED DURING CRUISE FLIGHT. THE CREW DESCRIBED THAT THE DOOR SEAL LEAK COULD BE HEARD AND DAY LIGHT COULD BE SEEN ON THE AFT SIDE ABOUT KNEE HIGH. BECAUSE OF THE DOOR SEAL LEAK AND THE DOOR SEAL ANNUNCIATOR THE CREW ELECTED TO DIVERT FLIGHT AND LAND. THE MAINTENANCE VENDOR CHECKED THE PRIMARY DOOR SEAL FOR LEAKS AND DAMAGE BUT NONE WERE NOTED. DOOR SEAL INFLATION CHECKS WAS SATISFACTORY. NO FAULTS WERE FOUND AND THE AIRCRAFT WAS RETURNED TO SERVICE.
